alexa Treatment of gabapentin-induced myoclonus with continuous renal replacement therapy.
Oncology

Oncology

Journal of Leukemia

Author(s): Guddati AK, Zafar Z, Cheng JT, Mohan S

Abstract Share this page

Abstract A 56-year-old man with diabetes, hypertension, and chronic kidney disease presented to the emergency room with a complaint of pain in his right foot. He was found to have tremors. Gabapentin toxicity was suspected and the patient was found to have high gabapentin level (6.3 mcg/ml). Patient was commenced on continuous venovenous hemodiafiltration (CVVHD) and the pharmacokinetics of gabapentin was studied. The patient improved symptomatically and his tremors subsided. In this case report, we describe the successful management of gabapentin toxicity with continuous renal replacement therapy and calculate the clearance of gabapentin which will enable future treatment of gabapentin toxicity by CVVHD.
This article was published in Indian J Nephrol and referenced in Journal of Leukemia

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords